# SDR QXEA0202206

- Difficulty date: December 18, 2002
- Submitted: December 20, 2002
- Operation: Air carrier
- Aircraft: N411QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4055
- Aircraft time: 2,488 hours, 2,990 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: 216051
- Part serial: 0283
- Condition: Smoke
- Location: Zone 700
- Part time: 983 hours, 1,183 cycles
- Stage of operation: LD
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PDX - FLIGHT 2379 - GROUND CREW NOTICED AND REPORTED THAT THE # 1 AND # 2 WHEEL/TIRE ASSEMBLIES WERE SMOKING AND SPARKING DURING PARKING. MAINTENANCE INSPECTED AND REPLACED BOTH THE # 1 AND 2 WHEEL ASSEMBLIES AND ASSOCIATED BRAKES. OPERATIONAL CHECKS WERE GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.
